# SDR AALA201908209014

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 62,305 hours, 23,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CIDS CAUTION LIGHT ON. SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A. OK FOR SERVICE.
